MAUDE Adverse Event Report: LINA MEDICAL APS LINA BIPOLAR LOOP, LARGE

LINA MEDICAL APS LINA BIPOLAR LOOP, LARGE
Model Number BL-200
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the day of initial report provided, the dhr documentation for product bl-200 batch 2310021 was reviewed and turned out that there is no deviation during assembly and manufacturing process which could have the impact of device malfunction.Information about incident we received on 23.09.2024 from lina's medical us which is the lina medical aps distributor (b)(4).In complaint form for this case stated that device is available for evaluation.
 
Event or Problem Description
Information which were provided to lina medical by us distributor: "product broke inside of pt, pieces recovered by surgeon." "all visible fragments were removed, cavity irrigated and aspirated.".
 
Event or Problem Description
Information which was provided to lina medical by us distributor: "product broke inside of pt, pieces recovered by surgeon"."all visible fragments were removed, cavity irrigated and aspirated".
 
Additional Manufacturer Narrative
The manufacturing documentation for product bl-200 2310021 was reviewed and no deviations were noted during the manufacturing and inspection processes.The component that broke was the fibre tube, the index before logo imprinting was r-0978 (after imprinting which is a process that takes place at lina medical from 2021 is h-1284).The r-0978 component has not changed since 2021.In addition, the batches of component r-0978 used in the production of the finished product (r-0978 220321-071 and 221125-17) were released without any non-conformities after incoming inspection.The ifu fv0137k for the lina bipolar loop product assumes inspection for defects, however, we received no information that the product had defects prior to use.The instructions recommend generator settings of 55-70 w (with a recommendation to use the lowest settings) the use of graspers and uterine manipulators to facilitate electrode placement around the uterine body or myoma is permitted.We were not informed what additional devices were used during the surgery.Furthermore, the hospital did not inform us about the sequence of events or the generator settings.The information obtained is very laconic and does not allow us to determine the cause of the event.The product was not returned for analysis.The hospital provided several photographs showing significant damage to the tube inside the abdominal cavity.We did not receive clear information on the patient's condition.We reviewed the risk analysis.As a result, we added the risks associated with tube damage.

Brand Name
LINA BIPOLAR LOOP, LARGE
Common Device Name
LINA BIPOLAR LOOP, LARGE
Manufacturer (Section D)
LINA MEDICAL APS
formervangen 5
glostrup, 2600
DA  2600
Manufacturer (Section G)
LINA MEDICAL
formervangen 5
glostrup, 2600
DA   2600
Manufacturer Contact
agata lukaszewicz
formervangen 5
glostrup, 2600
DA   2600
MDR Report Key20492082
Report Number3007699067-2024-00001
Device Sequence Number19712702
Product Code HIN
UDI-Device Identifier05708265004638
UDI-Public(01)05708265004638(17)260301(11)230302(10)2310021
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130305
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model NumberBL-200
Device Catalogue NumberN/A
Device Lot Number2310021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Supplement Date Received by Manufacturer09/23/2024
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR LIGASURE SH31959.; GENERATOR LIGASURE SH31959.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale